# SDR CALA2022060601432

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 66,297 hours, 22,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 287324
- Condition: Discharged
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP (REF AAR RFD NR 99935413). REPLACED BATTERY PACK M1671 AT ROW 27DEF IAW B737 AMM 35-51-06-960-805. TEST GOOD. WORK ACCOMPLISHED BY AAR RFD TECH V937427 AND AAR QC A-50 V931572.
